# SDR UALA2012043002561

- Difficulty date: April 26, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,011 hours, 12,421 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM LEAK COMING FROM FIRST OFFICER WINDOW, NOISE WENT AWAY WHEN BELOW 10000 FT AND 220KIAS.  CLEANED AND INSPECTED R1, 2, 3 COCKPIT WINDOWS.  NO DEFECTS FOUND.
